# SDR SWAA2022030398787

- Difficulty date: February 15, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER IS CRACKED AT RIGHT WING FIXED TE PANEL JUST AFT OF THE NO.2 PYLON. MARKED / REMOVED AND REPLACED BULB SEAL RETAINER AT R/H WING FIXED T/E JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 STEP 4. 56600U 23FEB19
